# SDR ASAA2019102213176

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 64,355 hours, 31,087 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 EXIT SIGN COVER BROKEN. GROUNDED - YES. REMOVED AND REPLACED L1 EXIT SIGN LENS COVER AS REQUIRED.
